MAUDE Adverse Event Report: Exactech, Inc. EQUINOXE REVERSE 38MM GLENOSPHERE; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

Exactech, Inc. EQUINOXE REVERSE 38MM GLENOSPHERE; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-01-38
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2023
Type of Reportable Event Malfunction

Brand Name
EQUINOXE REVERSE 38MM GLENOSPHERE
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50528134
Report Number1038671-2026-01104
Device Sequence Number9910616
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Initial Report FDA Received Date08/31/2026
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown